Algorithms for recursive/semi-recursive bias-compensating least squares system identification within the errors-in-variables framework

J.G. Linden, Tomasz Larkowski, Keith Burnham

    Research output: Contribution to journalArticle

    6 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)1625-1643
    JournalInternational Journal of Control
    Volume85
    Issue number11
    DOIs
    Publication statusPublished - 2012

    Bibliographical note

    The full text of this item is not available from the repository.
    This is an electronic version of an article published in International Journal of Control, 85 (11), pp. 1625-1643. The International Journal of Control is available online at: http://www.tandfonline.com/doi/abs/10.1080/00207179.2012.696145

    Keywords

    • bias eliminating least squares
    • bias compensation
    • errors-in-variables
    • frisch scheme
    • least squares
    • recursive estimation
    • system identification

    Cite this